# SDR FDEA201810212965

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: ACA73033
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER CARGO DOOR CORROSION ON UPPER DOOR PAN AT STATION 664.75-STATION 685. CABIN-UPPER CARGO DOOR CORROSION ON UPPER DOOR PAN AT STATION 664.750 - STATION 685 REMOVED AS PER SRM 51-21-01-OG AND FOUND EXCEEDED LIMIT AS PER SRM 52-00-00-2R FIGURE 202. UPPER DOOR PAN CARRIED OUT REPAIR AS PER EA 1-5230-T0343034 A PART 1. TITLE : DOORS - CARGO DOOR - REPAIR TO THE UPPER CARGO DOOR UPPER PAN P/N ACA7303-  3 HORIZONTAL FLANGE UPPER SURFACE BETWEEN STA 664.750 & STA 685. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 52302836 FOR WORK DETAILS.
